Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach bloating?

I am prone to yeast infections, and recently had a bad one. The doctor gave me three days worth of Diflucan and a cream that started with ket (can t remember the name) because apparently, I was rashy. I also had some blood and white blood cells in my urine. She took a urine sample and a culture and it came back positive for yeast. For years now, I only use baby soap, I have been drying myself with the heat off on a hairdryer, I take vaginal support probiotics daily. Right now, for about two weeks, I have had a really really weird stomach--it doesn t feel bloated, it just feels really full. I think I might be a little constipated? I just feel so uncomfortable. I have severly lowered my caffeine and sugar intake now because of this, hoping it would help. What do you think is going on with my stomach? Is that a symptom of a yeast infection? Or a side effect from the Diflucan? Or possibly something else?
Tue, 27 Feb 2018
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics
General Surgeon 's  Response
Hello,

Possible gastritis from Diflucan. Primary guidelines for a better outcome
- Drink more liquids.
- Consume a soft, light diet.
- Avoid spices, oily, nonveg, junk foods.
- Additional intake of PPI as omeprazole and antacid syrup, bulk-forming
laxative with your doctor would help.


Hope I have answered your query. Let me know if I can assist you further.

Regards,

Dr. Bhagyesh V. Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am very bloated - I used to take spirnolactone....stopped about 3.5 months ago...but I still have alot of bloating...One day I feel very thin & a...

Recent questions on  Yeast infections

doctor1 MD

I have had a white discharge for 7 days now (no odor) and have already taken a yeast infection med for it. I have pain on my lower left side and I...

doctor1 MD

I used Norfoams and it irritated me badly so I thought I had a yeast infection.. However I have treated it with over the counter only to have it...

doctor1 MD

Hello, recently I have been having a lot of vaginal problems. I treated myself for Bacterial Vaginosis with some flagyl and it lead to a yeast...

doctor1 MD

Hi, I've been in and out of the doctor's office. Negative to all STD's, vaginal infections, and bladder infections. What is wrong with me? We have...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd...

doctor1 MD

I have recurring yeast infection. How do I know it's a yeast infection? I feel a need to go to the bathroom frequently. Sometime it burns. No...

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very...